Many many years ago doctors would give you Provera sort of as a pregnancy test, too. If you took it and didn't have bleeding a week or two after finishing it, you might indeed be pregnant.
Now of course, we have better ways to tell. A blood pregnancy test will certainly tell you with accuracy.
I am not very familiar with Provera, but are your symptoms expected side effects with the med? Did your physician explain any of this prior to you starting the Provera? Also did you have a blood HCG level drawn? If the symptoms do not go away, I would contact the physician again and express my concerns. Maybe you should try a HPT, in the meantime.
Yes, My Time asks a very good question - Did you have a blood HCG level drawn?
If you did, and there was no hcg present, then you are not pg. They are extremely accurate and I would believe a blood test more than I would believe claims on the internet. (That is assuming you don't personally know the 10 people you are referring to).
I am inclined to say that your symptoms are side effects of taking Provera. But if you are pg, and you take this Provera, it won't necessarily cause a miscarriage. http://www.healthsquare.com/newrx/pro1361.htm says there is an increased risk of birth defects but I didn't see anything about miscarriage. I would be scared of that but apparently that's not what Provera would do.
I hope you get some answers soon, or at least your period so that you can finally rest easier. Good luck!
I don't blame you for wanting an U/S. Seeing is believing. And if it's paid for then who cares. Why do they have to be so nitpicky? I mean it would give you the definitive answer you need at YOUR expense. Hurts no one.. Just makes no sense to me why you can't have one.. Sorry, I just know how frustrated you must be. Have you tried another doctor? Maybe you should seek another opinion from a doctor who is willing to help you find out for sure one way or the other.
Let us know what happens please. Best of luck to you!
Provera is not going to hurt you if you are pregnant. If you take the med as directed you should have AF about 3-5 days later. Depends on the person too. If you do not have AF then chances are you are pregnant. Your body uses the progesterone in a good way if you are pregnant.
I had depo in April which I believe, I forgotten to write down on my celendar, on 13th of this July, I forgot to get my 2nd shot, its been 2 weeks, I haven't got my period for year cause I go and off of depo....on 28th of this July(yesterday) my bf and I have unprotection sex, there's no way for me to getting pregnant cause I don't even had my period? please let me know.